# SDR GTIA200600072

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug MD 83
- Aircraft serial: 49932
- Aircraft time: 35,635 hours, 26,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT INOP. REPLACED BATTERIES IN BATTERY PACK.
